| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device¿s display is white.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may not be available, if needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
A third-party service agent evaluated the customer's device and verified the reported issue.Stryker replaced the device's user interface pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.